Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > Volume 2

International Journal of Advanced Research in Mathematics

Volume 2
See as eBook
The product has been placed in your shopping Cart.
P. 1

A Novel (G'/G)-Expansion Method and its Application to the Space-Time Fractional Symmetric Regularized Long Wave (SRLW) Equation

Authors: Muhammad Shakeel, Syed Tauseef Mohyud-Din

Citation: M. Shakeel and S. T. Mohyud-Din, "A Novel (G'/G)-Expansion Method and its Application to the Space-Time Fractional Symmetric Regularized Long Wave (SRLW) Equation", Advanced Trends in Mathematics, Vol. 2, pp. 1-16, 2015

P. 17

Fixed Point Theorems for Compatible Mappings of Type (R) in 2-Metric Spaces

Authors: Oinam Budhichandra Singh, Th. Indubala, N. Leenthoi

Citation: O. B. Singh et al., "Fixed Point Theorems for Compatible Mappings of Type (R) in 2-Metric Spaces", Advanced Trends in Mathematics, Vol. 2, pp. 17-27, 2015

P. 28

Generalized η-Einstein 3-Dimensional Trans-Sasakian Manifold

Authors: Barnali Laha

Citation: B. Laha "Generalized η-Einstein 3-Dimensional Trans-Sasakian Manifold", Advanced Trends in Mathematics, Vol. 2, pp. 28-32, 2015

P. 33

Icosahedral Symmetry and Quantum Gravity

Authors: J.A. de Wet

Citation: J.A. de Wet "Icosahedral Symmetry and Quantum Gravity", Advanced Trends in Mathematics, Vol. 2, pp. 33-34, 2015